# SDR SWAA2016121410469

- Difficulty date: December 12, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 22,296 hours, 13,179 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A125A
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE INOPERATIVE.  R & R THE MEGAPHONE IAW AMM.
